# SDR CALA2025060605329

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 51,578 hours, 18,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 148A6353127
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR, FWD HINGE, AFT FRAME SUPPORT HAS A CRACK. (REF AAR N/R 9979217)(FOR ESFR PURPOSES)  REMOVED AND REPLACED FWD HINGE FRAME, AFT SECTION, AS PER REF. B737 51-40-02-0G-0.
